? Jake is bouncing and I could use some guidance.

Discussion in 'Lantus (Glargine) / Levemir (Detemir)' started by paultxrn, Jun 13, 2018 at 8:21 PM.

  1. paultxrn

    paultxrn New Member

    Joined:
    May 6, 2018
    Good evening. Jake is bouncing all over the place. We’ve held Lantus a few times and also have given him lower doses based on his sugars. He got as low as 60 but then rebounded to 520 the next morning after we gave him some high carb food. The weird thing is that the last few days his lowest numbers were at PMPS as opposed to 6-7 hours after AMPS. How much insulin tonight? What’s the best way to stabilize him? Thank you.
     
  2. Wendy&Neko

    Wendy&Neko Well-Known Member

    Joined:
    Feb 28, 2012
    The best way to stabilize him is to pick a dose, and stick with it for at least six cycles. Perhaps as much as a week. Don't vary the dose based on the preshot numbers. We decide on what dose to give based on the low points, or nadirs. Skipping shots will always bring high numbers the next cycle. I might try 2.25 units for a bit.
     

Share This Page